# SDR CALA2017120104255

- Difficulty date: December 1, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N26910
- Make and model: Boeing 787-8
- Aircraft serial: 34826
- Aircraft time: 16,711 hours, 1,958 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Light
- Condition: Unknown
- Location: 4l Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 4L SLIDE LIGHT FLASHING ACCOMPLISHED PAX ENTRY DOOR FLIGHT LOCK CONTROL OPS TEST PER DMC B787-A-52-11-25-01A-320A-A AND NO FAULT NOTED.
